Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 61, NWS Milwaukee, WI

August 19, 2016

NWS Milwaukee, WI issued this small craft advisory at Aug 19, 2016, 3:22 PM CDT. It took effect at Aug 20, 2016, 1:00 PM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Aug 19, 2016, 3:22 PM CDT (20:22 UTC)
In effect from
Aug 20, 2016, 1:00 PM CDT
Expired
Aug 21, 2016, 10:00 AM CDT
In force
21 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

540 
WHUS73 KMKX 192022
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
322 PM CDT FRI AUG 19 2016

...GUSTY WIND SATURDAY AFTERNOON INTO SUNDAY MORNING...

.SOUTH TO SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT WILL
BECOME GUSTY BY SATURDAY AFTERNOON. WEST TO NORTHWEST WINDS WILL
THEN REMAIN GUSTY BEHIND THE COLD FRONT SATURDAY EVENING INTO
SUNDAY MORNING. 

WAVES WILL BE HIGHEST SATURDAY AFTERNOON AND EARLY EVENING IN THE
NORTHERN MARINE ZONES DUE TO THE SOUTHERLY WINDS. THE HIGHEST
WAVES WILL THEN BE CONFINED TOWARD OPEN WATERS FOR THE REMAINDER
OF THE ADVISORY AS WINDS BECOME OFFSHORE.

LMZ643>646-200430-
/O.NEW.KMKX.SC.Y.0061.160820T1800Z-160821T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
322 PM CDT FRI AUG 19 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 10 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM SATURDAY TO
10 AM CDT SUNDAY. 

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS SATURDAY AFTERNOON. WINDS WILL BECOME WESTERLY BY SATURDAY
  EVENING...THEN NORTHWEST BY SUNDAY MORNING.

* WAVES: 2 TO 4 FEET SATURDAY AFTERNOON AND EVENING...EASING TO 2
  TO 3 FEET SATURDAY NIGHT AND SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
7 follow-up statements
102 
WHUS73 KMKX 200227
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
927 PM CDT FRI AUG 19 2016

...GUSTY WIND SATURDAY AFTERNOON INTO SUNDAY MORNING...

.SOUTH TO SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT WILL
BECOME GUSTY BY SATURDAY AFTERNOON. WEST TO NORTHWEST WINDS WILL
THEN REMAIN GUSTY BEHIND THE COLD FRONT SATURDAY EVENING INTO
SUNDAY MORNING.

WAVES WILL BE HIGHEST SATURDAY AFTERNOON AND EARLY EVENING IN THE
NORTHERN MARINE ZONES DUE TO THE SOUTHERLY WINDS. THE HIGHEST
WAVES WILL THEN BE CONFINED TOWARD OPEN WATERS FOR THE REMAINDER
OF THE ADVISORY AS WINDS BECOME OFFSHORE.

LMZ643>646-201030-
/O.CON.KMKX.SC.Y.0061.160820T1800Z-160821T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
927 PM CDT FRI AUG 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SATURDAY TO
10 AM CDT SUNDAY...

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 
  KNOTS SATURDAY AFTERNOON. WINDS WILL BECOME WESTERLY BY 
  SATURDAY EVENING...THEN NORTHWEST BY SUNDAY MORNING. 

* WAVES: 2 TO 4 FEET SATURDAY AFTERNOON AND EVENING...EASING TO 
  2 TO 3 FEET SATURDAY NIGHT AND SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
779 
WHUS73 KMKX 200850
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
350 AM CDT SAT AUG 20 2016

...GUSTY WINDS EXPECTED TO DEVELOP TODAY...

.STRENGTHENING LOW PRESSURE OVER WISCONSIN TODAY WILL RESULT IN
GUSTY SOUTH WINDS DEVELOPING OVER THE NEAR SHORE WATERS. THESE
SOUTH WINDS WILL TURN TO THE WEST AFTER A COLD FRONT PASSES
THROUGH THIS AFTERNOON.

WAVES WILL BE HIGHEST THIS AFTERNOON AND EARLY EVENING UNTIL THE
WINDS BECOME MORE OFFSHORE.  WEST TO NORTHWEST WINDS WILL REMAIN
GUSTY THROUGH TONIGHT.

HENCE A SMALL CRAFT ADVISORY REMAINS IN EFFECT THIS AFTERNOON
THROUGH TONIGHT. 

LMZ643>646-201700-
/O.CON.KMKX.SC.Y.0061.160820T1800Z-160821T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
350 AM CDT SAT AUG 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 10 AM CDT SUNDAY...

* WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS SATURDAY
  AFTERNOON. WINDS WILL BECOME WESTERLY BY THIS EVENING...THEN
  NORTHWEST BY SUNDAY MORNING.

* WAVES: BUILDING TO 2 TO 4 FEET TODAY...EASING TO 1 TO 3 FEET
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
548 
WHUS73 KMKX 201408
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
908 AM CDT SAT AUG 20 2016

...GUSTY WINDS EXPECTED TO DEVELOP TODAY...

.STRENGTHENING LOW PRESSURE OVER WISCONSIN TODAY WILL RESULT IN
GUSTY SOUTH WINDS DEVELOPING OVER THE NEAR SHORE WATERS. THESE
SOUTH WINDS WILL TURN TO THE WEST AFTER A COLD FRONT PASSES
THROUGH THIS AFTERNOON.

WAVES WILL BE HIGHEST THIS AFTERNOON AND EARLY EVENING UNTIL THE
WINDS BECOME MORE OFFSHORE.  WEST TO NORTHWEST WINDS WILL REMAIN
GUSTY THROUGH TONIGHT.

HENCE A SMALL CRAFT ADVISORY REMAINS IN EFFECT THIS AFTERNOON
THROUGH TONIGHT.

LMZ643>646-202215-
/O.CON.KMKX.SC.Y.0061.160820T1800Z-160821T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
908 AM CDT SAT AUG 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 10 AM CDT SUNDAY...

* WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS AFTERNOON.
  WINDS WILL BECOME WESTERLY BY THIS EVENING...THEN NORTHWEST BY
  SUNDAY MORNING.

* WAVES: 3 TO 4 FEET TODAY...EASING TO 1 TO 3 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
943 
WHUS73 KMKX 202022
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
322 PM CDT SAT AUG 20 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED TO CONTINUE TONIGHT...

.GUSTY WESTERLY WINDS ARE EXPECTED AS AN AREA OF LOW PRESSURE
MOVES OFF TO THE NORTHEAST THIS AFTERNOON AND EVENING.

WAVES WILL BE HIGHEST THIS AFTERNOON AND EARLY EVENING UNTIL THE
WINDS BECOME MORE OFFSHORE.

HENCE A SMALL CRAFT ADVISORY REMAINS IN EFFECT THIS AFTERNOON
THROUGH TONIGHT.

LMZ643>646-210430-
/O.CON.KMKX.SC.Y.0061.000000T0000Z-160821T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
322 PM CDT SAT AUG 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SUNDAY...

* WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS AFTERNOON
  AND EVENING. WINDS WILL TURN NORTHWEST BY SUNDAY MORNING.

* WAVES: 3 TO 5 FEET TODAY...SUBSIDING TO 1 TO 3 FEET LATE
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JTS

WWW.WEATHER.GOV/MKX
638 
WHUS73 KMKX 210215
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
915 PM CDT SAT AUG 20 2016

...BREEZY WEST WINDS TO CONTINUE INTO SUNDAY MORNING...

.BREEZY WEST WINDS WILL CONTINUE TONIGHT INTO SUNDAY MORNING AS
STRONG LOW PRESSURE MOVES AWAY ACROSS ONTARIO AND QUEBEC CANADA. 
HIGH WAVES ARE EXPECTED OVER THE OPEN WATERS. 

LMZ643>646-211015-
/O.CON.KMKX.SC.Y.0061.000000T0000Z-160821T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
915 PM CDT SAT AUG 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SUNDAY...

* WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TONIGHT. THE
  WINDS WILL TURN NORTHWEST AFTER SUNRISE SUNDAY MORNING.

* WAVES: 1 TO 3 FEET TODAY INTO SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX
MG
571 
WHUS73 KMKX 210840
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 AM CDT SUN AUG 21 2016

...BREEZY WEST WINDS TO CONTINUE THIS MORNING...

.BREEZY WEST WINDS WILL CONTINUE THIS MORNING AS STRONG LOW
PRESSURE MOVES AWAY ACROSS ONTARIO AND QUEBEC CANADA. HIGH WAVES
ARE EXPECTED OVER THE OPEN WATERS.  

THE GUSTY WINDS ARE EXPECTED TO SLOWLY DIMINISH LATE THIS MORNING
AND AFTERNOON. 

LMZ643>646-211500-
/O.CON.KMKX.SC.Y.0061.000000T0000Z-160821T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
340 AM CDT SUN AUG 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS: WEST TO NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  THIS MORNING. 

* WAVES: 1 TO 3 FEET...HIGHEST WAVES TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
994 
WHUS73 KMKX 211505
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1005 AM CDT SUN AUG 21 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

.THE PRESSURE GRADIENT WILL CONTINUE TO WEAKEN BUT THERE WILL 
STILL BE GUSTS TO 20 KNOTS TODAY.

LMZ643>646-211615-
/O.EXP.KMKX.SC.Y.0061.000000T0000Z-160821T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1005 AM CDT SUN AUG 21 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 19, 3:02 PM CDT, 20 minutes earlier.

Area forecast discussion, Aug 19, 3:02 PM CDT, 20 minutes before
Area Forecast Discussion...Corrected
National Weather Service Milwaukee/Sullivan WI
302 PM CDT FRI AUG 19 2016

.SHORT TERM...

.TONIGHT AND SATURDAY...Forecast Confidence...Medium

Showers and storms continue to fire to the west/southwest this
afternoon along the CAPE gradient. Forecast instability trends into
early evening along with mesoscale model simulated radar suggest the
best chance for storms will be in the south half of the forecast
area late afternoon into early evening. Storms do look possible
across the entire area though.

After the first round of storms winds down mid/late evening, there
could be a lull into the first part of the night. Activity should
pick up in the western forecast area later in the night as the
trough approaches from the west. Widespread showers and storms are
then expected Saturday as deepening low pressure lifts northeast
through southern Wisconsin. Should see this activity wind down west
to east during the late afternoon as best instability and deeper
moisture shift eastward with the departing low.

Due to the expected clouds and precip, kept temps close to a blend
of model 2 meter temps for tonight and tomorrow.

SATURDAY NIGHT AND SUNDAY...Forecast Confidence...Medium

The upper level trof will scoot past the area Sunday, leaving
Wisconsin firmly within NW flow by midday on Sunday. Little to no
upper level divergence is evident in the guidance as the jet wraps
wound the base of the trof and moves through the area. At 500 mb,
the base of the trof moves from just west of WI at 00z Sunday to
Lake Michigan by 12z. This does bring a shot of DCVA in the late night
and early morning hours. Additionally, there appears to be a
subtle shortwave embedded on the back side of the trof that will
slide into WI around 00z Monday.

In the lower levels, the low pressure center over northern
Wisconsin/Lake MI at 00z Sun quickly moves off to the
northeast, taking much of the precipitation with it. Behind the
low, much of WI will be in in NW flow, with ample CAA through at
least 12z Sunday, before tapering off during the day. That CAA
will result in steep low level lapse rates throughout the day. In
terms of moisture, 700 mb should be mostly dry as soon as the low
moves off Sat night, but moisture appears to linger through much
of the day Sunday at 850 and 925. Given these moist lower levels,
steep low level lapse rates, and the embedded shortwave at 500 mb,
decided to keep slight chance of showers in the east through the
daytime hours on Sunday.

.LONG TERM...

SUNDAY NIGHT THROUGH TUESDAY...Forecast Confidence...Medium

NW flow will dominate the upper levels before ridging moves over the
state on Tuesday. In the lower levels, high pressure will pass south
of the state on Monday, flipping winds around to the southwest.
There will be a relatively tight temperatures gradient along the
axis of the ridge extending north from the high, so we should start
to see some WAA by Monday afternoon. Additionally, much of the
guidance has got a slug of moisture riding along that ridge at
700mb, and the GFS is even painting some precip across northern
WI Mon night and Tues morning. Have left the precip out of this
time period given the GFS is the only model showing accums. SW
flow will continue into Tuesday, allowing warmer and more humid
conditions to build back into the region.

TUESDAY NIGHT THROUGH FRIDAY...Forecast Confidence...Medium

Beginning Tuesday night, another low pressure system will begin
to impact the region. A shortwave immediately upstream of the
upper level ridge will move in Tues night and Wed morning as the
low in the lower levels develops over the central plains. The low
will move towards Wisconsin, before passing the state some time on
Thurs. This will bring precipitation chances from Tuesday night
through at least Thursday. High pressure looks to take over by
Friday, which will translate into very nice weather for the
weekend.

&&

.AVIATION/00Z TAFS/...

Still seeing storm development to the west this afternoon and
expecting this to continue into late afternoon within the
instability gradient. Based on the current CAPE analysis and latest
mesoscale models, seems the best chance for storms late afternoon
into early evening will be in the southern half of the forecast
area.

Could see a lull in widespread activity from late evening into the
night, with showers/storms picking back up in the west later in the
night as the trough approaches. Showers and storms are then expected
across the forecast area on Saturday as the low and associated cold
front move through. The activity will likely wind down from west to
east later in the afternoon.

Lower ceilings and visibilities are probable at times through
tomorrow...mainly during the rounds of precip.

&&

.MARINE...

South to southwest winds ahead of an approaching cold front will
become gusty by Saturday afternoon. West to northwest winds will
then remain gusty behind the cold front Saturday evening into Sunday
morning. Decided to issue a small craft advisory from early Saturday
afternoon to mid-morning on Sunday. Gusts to 25 knots are likely
through this period.

Waves will be highest Saturday afternoon and early evening in the
northern marine zones due to the southerly winds. The highest waves
will then be confined toward open waters for the remainder of the
advisory as winds become offshore.

&&

.MKX Watches/Warnings/Advisories...
WI...None.
LM...SMALL CRAFT ADVISORY from 1 PM Saturday to 10 AM CDT Sunday for
     LMZ643>646.

&&

TONIGHT/Saturday AND AVIATION/MARINE...DDV
Saturday NIGHT THROUGH Friday...BSH
Hazardous weather outlook, Aug 19, 9:32 AM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
932 AM CDT FRI AUG 19 2016

WIZ046-047-051-052-056>060-062>072-201445-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
932 AM CDT FRI AUG 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AFTER A MID-DAY LULL IN THUNDERSTORM ACTIVITY...STORMS MAY REFIRE
THIS AFTERNOON AND PERSIST THROUGH TONIGHT. WHILE WIDESPREAD
SEVERE WEATHER LOOKS UNLIKELY...BRIEF HEAVY RAIN...GUSTY
WINDS...AND SMALL HAIL WILL BE POSSIBLE WITH THE STORMS THROUGH
TONIGHT. THE STORM PREDICTION CENTER HAS SOUTHERN WISCONSIN IN A
MARGINAL RISK FOR SEVERE WEATHER.

THERE IS A MODERATE SWIM RISK TODAY. BREAKING WAVES AND CURRENTS
ARE EXPECTED. STAY AWAY FROM DANGEROUS AREAS LIKE
PIERS...BREAK WALLS...AND RIVER OUTLETS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE ON SATURDAY...SOME POSSIBLY SEVERE
DEPENDING ON WHEN THE STORMS MOVE THROUGH THE REGION. THE STORM
PREDICTION CENTER HAS SOUTHERN WISCONSIN IN A MARGINAL RISK FOR
SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS AFTERNOON THROUGH TOMORROW. RAINFALL
REPORTS ARE ALSO APPRECIATED.

LMZ643>646-201445-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
932 AM CDT FRI AUG 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND TONIGHT. GUSTY WINDS
ARE POSSIBLE WITH SOME OF THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED ON SATURDAY INTO SUNDAY AS
OFF SHORE WINDS INCREASE TO AROUND 20-25 KNOTS.

BSH
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Aug 19, 10:42 AM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1042 AM CDT FRI AUG 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 AM     LIGHTNING        5 NE MADISON            43.13N 89.31W
08/19/2016                   DANE               WI   LAW ENFORCEMENT

            LIGHTNING STRUCK A DUPLEX GARAGE ON SUNBROOK ROAD,
            CAUSING DAMAGE.

&&

JTS
Local storm report, Aug 19, 2:21 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
221 PM CDT FRI AUG 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 PM     HEAVY RAIN       2 NNE BARABOO           43.49N 89.72W
08/19/2016  M1.89 INCH       SAUK               WI   MESONET

            MESONET STATION 1 NE BARABOO /AR203/.

&&

SPM
Local storm report, Aug 19, 2:22 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
222 PM CDT FRI AUG 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     HEAVY RAIN       1 S MINERAL POINT       42.85N 90.18W
08/19/2016  M1.77 INCH       IOWA               WI   MESONET

            MESONET STATION MINERAL POINT /C6017/.

&&

SPM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:29 PM CDTSpecial Weather StatementMKXLafayette31 min
Aug 18, 7:43 PM CDTSpecial Weather StatementMKXIowa, Sauk47 min
Aug 18, 7:54 PM CDTSpecial Weather StatementMKXLafayette36 min
Aug 18, 8:23 PM CDTSpecial Weather StatementMKXDane, Green, Iowa, Lafayette52 min
Aug 18, 8:27 PM CDTSpecial Weather StatementMKXLafayette33 min
Aug 18, 9:04 PM CDTSpecial Weather StatementMKXDane, Green, Jefferson, Lafayette, Rock56 min
Aug 18, 9:41 PM CDTSpecial Weather StatementMKXJefferson, Walworth34 min
Aug 18, 10:11 PM CDTSpecial Weather StatementMKXJefferson, Walworth34 min
Aug 18, 10:34 PM CDTSpecial Weather StatementMKXWalworth, Waukesha26 min
Aug 18, 10:43 PM CDTSpecial Weather StatementMKXWaukesha17 min
Aug 19, 4:44 AM CDTSpecial Weather StatementMKXMarquette46 min
Aug 19, 6:10 AM CDTSpecial Weather StatementMKXColumbia, Dane50 min
Aug 19, 6:37 AM CDTAreal Flood AdvisoryMKXColumbia, Sauk113 min
Aug 19, 6:52 AM CDTSpecial Weather StatementMKXDane, Dodge, Jefferson38 min
Aug 19, 7:38 AM CDTSpecial Weather StatementMKXGreen, Rock52 min
Aug 19, 5:59 PM CDTSpecial Weather StatementMKXWaukesha31 min
Aug 19, 6:27 PM CDTSpecial Weather StatementMKXJefferson, Milwaukee, Waukesha63 min

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.